Volume 17 (2011)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Normal forms of Poisson structures

Jean-Paul Dufour and Tien Zung Nguyen

Geometry & Topology Monographs 17 (2011) 109–169

Abstract

These notes arise from a minicourse given by the two authors at the Summer School on Poisson Geometry, ICTP, 2005. The main reference is our recent monograph “Poisson structures and their normal forms”, Progress in Mathematics, Volume 242, Birkhauser, 2005. The aim of these notes is to give an introduction to Poisson structures and a study of their local normal forms, via Poisson cohomology and analytical techniques.

Keywords

Poisson geometry

Mathematical Subject Classification

Primary: 53D17

References
Publication

Received: 18 May 2010
Accepted: 19 May 2010
Published: 14 April 2011

Authors
Jean-Paul Dufour
Département de Mathématiques
Université de Montpellier II
Place E Bataillon
F-34095 Montpellier
Cedex 05
France
Tien Zung Nguyen
Laboratoire Emile Picard
Institut de Mathématiques de Toulouse
Université Paul Sabatier
118 Route de Narbonne
31062 Toulouse
France